Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1981, Volume 158, Pages 87–97 (Mi tm2376)  

This article is cited in 8 scientific papers (total in 8 papers)

Time optimality for the pursuit of several objects with simple motion in a differential game

R. P. Ivanov, Yu. S. Ledyaev


Full text: PDF file (1361 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1983, 158, 93–103

Bibliographic databases:
UDC: 518.9

Citation: R. P. Ivanov, Yu. S. Ledyaev, “Time optimality for the pursuit of several objects with simple motion in a differential game”, Analytic number theory, mathematical analysis and their applications, Collection of articles. Dedicated to I. M. Vinogradov, a member of the Academy of Sciences on the occasion of his 90-birthday, Trudy Mat. Inst. Steklov., 158, 1981, 87–97; Proc. Steklov Inst. Math., 158 (1983), 93–103

Citation in format AMSBIB
\Bibitem{IvaLed81}
\by R.~P.~Ivanov, Yu.~S.~Ledyaev
\paper Time optimality for the pursuit of several objects with simple motion in a~differential game
\inbook Analytic number theory, mathematical analysis and their applications
\bookinfo Collection of articles. Dedicated to I.\,M.~Vinogradov, a~member of the Academy of Sciences on the occasion of his 90-birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1981
\vol 158
\pages 87--97
\mathnet{http://mi.mathnet.ru/tm2376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=662836}
\zmath{https://zbmath.org/?q=an:0509.90098|0528.90105}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1983
\vol 158
\pages 93--103


Linking options:
  • http://mi.mathnet.ru/eng/tm2376
  • http://mi.mathnet.ru/eng/tm/v158/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lediaev I.S., “Implicit Multivalued Function Theorems”, Doklady Akademii Nauk Sssr, 276:3 (1984), 543–546  mathnet  isi
    2. G. I. Ibragimov, “A group pursuit game”, Autom. Remote Control, 66:8 (2005), 1214–1223  mathnet  crossref  mathscinet  zmath
    3. Ibragimov G.I., “Optimal pursuit with countably many pursuers and one evader”, Differential Equations, 41:5 (2005), 627–635  mathnet  crossref  isi
    4. G. I. Ibragimov, B. B. Rikhsiev, “On some sufficient conditions for optimality of the pursuit time in the differential game with multiple pursuers”, Autom. Remote Control, 67:4 (2006), 529–537  mathnet  crossref  mathscinet  zmath
    5. Ibragimov G.I., Salimi M., “Pursuit–Evasion Differential Game with Many Inertial Players”, Mathematical Problems in Engineering, 2009, 653723  isi
    6. A. S. Bannikov, “Nekotorye nestatsionarnye zadachi gruppovogo presledovaniya”, Izv. IMI UdGU, 2013, no. 1(41), 3–46  mathnet
    7. Olga O. Yufereva, “Lion and Man game and fixed point free maps”, Autom. Remote Control, 79:7 (2018), 1361–1370  mathnet  crossref  isi
    8. Bahrom T. Samatov, Gafurjan Ibragimov, Iroda V. Khodjibayeva, “Pursuit-evasion differential games with Grönwall-type constraints on controls”, Ural Math. J., 6:2 (2020), 95–107  mathnet  crossref  mathscinet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:237
    Full text:139

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021